# SDR COEA2009073001919

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 25,816 hours, 33,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB06
- Condition: Cracked
- Location: Fuselage
- Part time: 2,804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  MAJOR REPAIR:  CARGO COMPARTMENT, LONGITUDINAL FLOORBEAM AFT OF FRAME 20 UNDERSIDE IN RADIUS IS CRACKED.  NOTE:  .25 INCH CRACK IN RADIUS .5 INCH AFT OF FLOORBEAM 22, 25.5 INCHES RIGHT OF BL 0.  REMOVED AND REPLACED DAMAGED SECTION OF LONGITUDINAL FLOORBEAM FR 22 AND 23.
